I'm currently on Accutane month 3 80 mg, and I'm noticing everytime I go outside and come back in, my face gets blood red like it's flushed. Is this suppose to happen? Its also making my hyperpigmentation marks look worse than they really are. Any suggestions? Thanks
Why is It when I Walk Outside for Like 25 Mins and then Come Back into the House, my Face is Blood Red?
Doctor Answers (1)
My face is red on Accutane
Accutane makes you more sun sensitive, so when you go outside, it's imperative you wear sunscreen! 80mg is a relatively high dosage too, meaning you will be even more sun sensitive than someone on a lower dosage.
"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.